# SDR SIMA20140113015

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 24,492 hours, 20,755 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH THE CREW RECEIVED EICAS LAVATORY SMOKE INDICATION & THE FLIGHT ATTENDANT REPORTED THE LAVATORY HORN WAS SOUNDING.  THE FLIGHT ATTENDANT INDICATED NO VISIBLE SMOKE OR SMELL.  THE CREW DECLARED AN EMERGENCY, COMPLIED WITH AOM VOL 1 PROCEDURES & LANDED WITHOUT INCIDENT.  CFR CLEARED THE ACFT.  LAVATORY SMOKE INDICATION ON EICAS.  PERFORMED GVI OF EXTERIOR FOR POSSIBLE LIGHTNING STRIKE NONE FOUND.  PERFORMED HIGH POWER ENG RUN WITH CREW NDN.  PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTOR IAW AMM 26-14-00.  OPERATIONS CHECKED GOOD.
